MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

Micro Therapeutics, Inc. dba ev3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-300-14
Medical Device Problem Codes Material Deformation (2976); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a pipeline that failed to open at the distal end and was damaged.The patient was undergoing a procedure for flow diversion treatment of a left middle cerebral artery (mca) unruptured saccular aneurysm.The aneurysm max diameter was 5.4mm and the neck diameter was 4mm.The distal landing zone was 2mm; the proximal landing zone was 2.6mm.Patient's vessel tortuosity was normal.It was reported that the pipeline and all accessory devices were prepared as indicated in the instructions for use (ifu).During dep loyment, the pipeline stent tip failed to open.The pipeline was resheathed, and deployment was reattempted.When the catheter was retracted to the middle of the pipeline for deployment but the tip still failed to open.The stent was resheathed and removed.When removed, damage to the tip of the pipeline stent was observed.The pipeline was replaced with another of the same model which was delivery and deployed to successfully complete the procedure.The stent showed good wall apposition with stasis in the aneurysm.There was no harm or injury to the patient.Ancillary devices: 6f long sheath, navien 5f 125cm intermediate catheter, phenom 27 microcatheter.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50898283
Report Number2029214-2026-01918
Device Sequence Number5904125
Product Code OUT
UDI-Device Identifier00763000448813
UDI-Public(01)00763000448813(17)281111(10)D079670
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED2-300-14
Device Catalogue NumberPED2-300-14
Device Lot NumberD079670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale